# SDR UALA2011022100852

- Difficulty date: February 19, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 42,332 hours, 17,233 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: GH3JH
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISSING 1 HALON FIRE EXTINGUISHER.  CABIN CREW REPORTED ONLY 2 FIRE EXT ON BOARD.  REPLACED BOTTLE.
